Please use this identifier to cite or link to this item:
Title: Some properties of De Giorgi classes
Authors: Di Benedetto, Emmanuele
Gianazza, Ugo
Keywords: De Giorgi classesHölder continuityHarnack inequalityhigher integrabilityboundary behaviordecay estimates
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Project: Topics in Degenerate and Singular Parabolic Equations and Homogenization 
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
The DeGiorgi classes [DG]p(E; γ), defined in (1)± below encompass, solutions of quasilinear elliptic equations with measurable coefficients as well as minima and Q-minima of variational integrals. For these classes we present some new results (§ 2and§ 3.1), and some known facts scattered in the literature (§ 3–§ 5), and formulate some open issues (§ 6).
Type: Article
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13159
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
11_RIMUT48.pdf1.93 MBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 50

checked on Oct 27, 2020

Download(s) 50

checked on Oct 27, 2020

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons